BibTeX record journals/imamci/PangLZW17

download as .bib file

@article{DBLP:journals/imamci/PangLZW17,
  author    = {Guochen Pang and
               Jinjin Liu and
               Kanjian Zhang and
               Haikun Wei},
  title     = {On homogeneous parameter-dependent quadratic Lyapunov function for
               robust fault detection filter design and application},
  journal   = {{IMA} J. Math. Control {\&} Information},
  volume    = {34},
  number    = {2},
  pages     = {375--403},
  year      = {2017},
  url       = {https://doi.org/10.1093/imamci/dnv051},
  doi       = {10.1093/imamci/dnv051},
  timestamp = {Thu, 14 Sep 2017 17:30:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/imamci/PangLZW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics